# SDR IPXA2025020870377

- Difficulty date: February 4, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR STRUCTURE LOWER ANGLE PN: 148N3152-1 CORRODED.REMOVED AND REPLACED 1 EACH S-6R SUPPORT ANGLE (P/N: 148N3152-1) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.
